# SDR CA001218019

- Difficulty date: December 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737204
- Engine: Pwa JT8D15
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Part number: 654516317
- Condition: Cracked
- Location: Rudder
- Part time: 90,521 hours, 38,705 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED AN IN-FLIGHT VIBRATION. WHILE INVESTIGATING, MAINTENANCE DISCOVERED THE RUDDER PCU FORWARD ATTACH BEAM LOOSE. INSPECTION REVEALED THE HI-LOKS AT THE TWO LOWER ANGLES LOOSE AND WORKING, AS WELL AS THE LOWER LT CLIP ASSY CRACKED. THE DISCREPANT STRUCTURE IS TO BE REPLACED, THE AIRCRAFT WILL TEHN BE RETURNED TO SERVICE.
